# SDR SWIA2020013148019

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 605 FRAME CORRODED ON FWD SIDE LOWER FLANGE STR 26R-23L    (C-CHECK) RO 1/28/2020   BLENDED CORROSION ON FRAME AT FS 605 BETWEEN STGR 26R AND STGR 23L. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW  FS 605.00 FRAME LOWER SECTOR AND REINFORCING ANGLE. REF: CRJ-200 SRM AND BOMBARDIER DWG.  SEE CONTINUATION FOR DETAILS.
